# SDR HALA2018100100457

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 61,158 hours, 11,371 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LT ENG FIRE LOOP NR 1 ON STATUS PAGE. ACCOMPLISHED FIM 26-11 TASK 805. OPS CHECK GOOD. OPENED COWL, VISUAL CHECK LOOPS, OPS CHECK GOOD. OK FOR SERVICE.
